# SDR DHL9672245C

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294.5-303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON STR 21R BETWEEN BS 294.5 AND BS 303.  CUT OUT DAMAGED AREA, INSTALLED STRINGER SPLICE PER SRM 53-10-3.
